c_L-regular-open and c_L-regular-closed elements by clouser function in pointfree topology
Publish place: Journal of Frame and Matrix Theory، Vol: 1، Issue: 2
Publish Year: 1403
Type: Journal paper
Language: English
View: 83
This Paper With 15 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JFMT-1-2_002
Index date: 25 November 2024
c_L-regular-open and c_L-regular-closed elements by clouser function in pointfree topology abstract
In this paper, we consider the pairs (L,\mathrm{cl}_L), whereL is a locale and \mathrm{cl}_L\colon L\rightarrow Lis a closure function on L and alsodescribe connections between closure functions and interior functions in a locale L.Moreover, we introduce c_L-regular-open and c_L-regular-closed elements in a closure function andstudy their fundamental properties. We show that the set of all c_L-regular-open elements and c_L-regular-closed elements in locale L are frames with binary relation \leq_L.
c_L-regular-open and c_L-regular-closed elements by clouser function in pointfree topology Keywords:
c_L-regular-open and c_L-regular-closed elements by clouser function in pointfree topology authors
Toktam Haghdadi
Department of Basic Sciences, Birjand University of Technology, Birjand, Iran